# SDR SWAA098130

- Difficulty date: December 29, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 61,791 hours, 60,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
